Psycho-Babble Medication Thread 578061

Shown: posts 1 to 10 of 10. This is the beginning of the thread.

 

Adrafinil (Olmifon) and anxiety

Posted by ed_uk on November 12, 2005, at 15:51:10

Hi

To those of you who've tried adrafinil (Olmifon)......... did it cause or exacerbate anxiety?

Thank you :-)

Ed

 

Re: Adrafinil (Olmifon) and anxiety

Posted by blueberry on November 12, 2005, at 18:35:26

In reply to Adrafinil (Olmifon) and anxiety, posted by ed_uk on November 12, 2005, at 15:51:10

Yeah, it did. Years ago though when I only had depressive anhedonia issues without any anxiety at all, I had no problem with it. It provided a mild stimulation at first which turned into a good anti-anhedonia effect a few weeks later. I stayed on it for a long time and liked it.

But in the last year or so I have had anxiety issues. In the last couple months I tried returning to adrafinil a couple times. Each time it brought on an uncomfortable increase of anxiety and I didn't like it. And that was just with half a pill.

No harm in trying though. Overall I would say it's very tame. It's just that my anxiety levels are too easily triggered right now.

 

Re: Adrafinil (Olmifon) and anxiety blueberry

Posted by Phillipa on November 12, 2005, at 21:43:57

In reply to Re: Adrafinil (Olmifon) and anxiety, posted by blueberry on November 12, 2005, at 18:35:26

Blueberry I've followed your posts a long time. May I ask what your dx is? If it is too personal to reveal on the Board feel free to Babblemail me. Fondly,Phillipa

 

Re: Adrafinil (Olmifon) and anxiety

Posted by Tom Twilight on November 13, 2005, at 4:05:37

In reply to Adrafinil (Olmifon) and anxiety, posted by ed_uk on November 12, 2005, at 15:51:10

> Hi
>
> To those of you who've tried adrafinil (Olmifon)......... did it cause or exacerbate anxiety?
>
Hey Ed

Its been a long time now since I took Adrafanil, but as I remember it was not bad for anxiety.

It did causes a slight increase, in anxiety and inner tension, but it was really very benign in this regard compared to other stimulants such Dexedrine, Modafanil and of couse Caffeine!
I was also on quite a high dose, 900mgs a day, 1200mgs is the max dose.
Real problem was insomnia

P.S. Ed I've just babblemailed you!

 

Re: Adrafinil (Olmifon) and anxiety

Posted by ed_uk on November 13, 2005, at 10:41:00

In reply to Adrafinil (Olmifon) and anxiety, posted by ed_uk on November 12, 2005, at 15:51:10

Hi everyone :-)

Thank you for responding.

A friend sent me some Olmifon - he tried it but prefers Provigil. I think I might take 300mg next Saturday.

Ed

 

Re: Adrafinil (Olmifon) and anxiety ed_uk

Posted by Phillipa on November 13, 2005, at 19:56:41

In reply to Re: Adrafinil (Olmifon) and anxiety, posted by ed_uk on November 13, 2005, at 10:41:00

Why do you need a stimulant Ed Fondly PJ O

 

Re: Adrafinil (Olmifon) and anxiety Phillipa

Posted by ed_uk on November 14, 2005, at 13:13:16

In reply to Re: Adrafinil (Olmifon) and anxiety ed_uk, posted by Phillipa on November 13, 2005, at 19:56:41

Hi PJ

It might allow me to stay more alert at work.

Ed xx

 

Ed and Tom

Posted by Nickengland on November 14, 2005, at 14:59:06

In reply to Re: Adrafinil (Olmifon) and anxiety Phillipa, posted by ed_uk on November 14, 2005, at 13:13:16

Hello there!

Funny you should mention Adrafinil (Olmifon) ~ I finally have some on its way now myself....as soon as I get the prescription so to speak, which should be in afew weeks I'll be trying it to help with motivation! it took me long enough to get motivated to actually get it lol

Hope its works out well Ed ~ and hope your doing good Tom...

Kind regards

Nick

 

Re: Ed and Tom Nickengland

Posted by ed_uk on November 14, 2005, at 15:18:41

In reply to Ed and Tom, posted by Nickengland on November 14, 2005, at 14:59:06

Hi Nick!

I'll post how it affects me as soon as I try it :-)

Kind regards

Ed

 

Re: Ed and Tom ed_uk

Posted by Nickengland on November 14, 2005, at 15:49:02

In reply to Re: Ed and Tom Nickengland, posted by ed_uk on November 14, 2005, at 15:18:41

Hi Ed!

>I'll post how it affects me as soon as I try it :-)

Me too! :-)

Kind regards

Nick


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.